MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR TMS THERAPY SYSTEM 3.7
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Depression (2361); Sleep Dysfunction (2517)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient did respond to questions from neuronetics and reported that the insomnia has improved somewhat since making the medwatch report.He has difficulty staying asleep even with the medication and gets about 4-6 hours of sleep/night.He did indicate that he has always had sleep difficulty which may be related to his adhd and/or chronic internet addiction.
 
Event or Problem Description
Neuronetics received a medwatch from fda (mw5173067) alleging that neurostar tms treatment resulted in worsening depression and persistent insomnia after 1.5 weeks of treatment.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key22919321
Report Number3004824012-2025-00045
Device Sequence Number9676611
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K230029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR TMS THERAPY SYSTEM 3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MELATONIN SUPPLEMENT (5-15MG).; ROZEREM (8-16MG) POST TMS.; TRAZADONE (25-50MG).; ZOLOFT (25MG).; ZYRTEC.
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite